# SDR IPXA1M68548

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 69,948 hours, 10,656 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: ADA3462503
- Part serial: 9100499
- Condition: Bent
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L4 DOOR EXT SKIN BENT AND GOUGED AT UPPER AFT CORNER.     REPAIRED L4 DOOR EXTERNAL SKIN AT UPPER AFT CORNER IAW SRM 52-10-01.  REPAIR 3 FIG 201.
